Three-color ramsey numbers for paths

András Gyárfás, Miklós Ruszinkó, Gábor N. Sárközy, Endre Szemerédi

Research output: Contribution to journalArticle

59 Citations (Scopus)


We prove - for sufficiently large n - the following conjecture of Faudree and Schelp: R(Pn, Pn, Pn) = {2n - 1 for odd n, 2n - 2 for even n, for the three-color Ramsey numbers of paths on n vertices.

Original languageEnglish
Pages (from-to)35-69
Number of pages35
Issue number1
Publication statusPublished - Feb 1 2007


  • 05C38
  • 05C55

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Three-color ramsey numbers for paths'. Together they form a unique fingerprint.

  • Cite this